Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 84, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 15, 2017, 4:18 AM EST. It took effect at Nov 15, 2017, 10:08 AM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2017, 4:18 AM EST (09:18 UTC)
- In effect from
- Nov 15, 2017, 10:08 AM EST
- Expired
- Nov 17, 2017, 4:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
210 WHUS71 KCLE 150918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EST WED NOV 15 2017 LEZ142>144-151730- /O.NEW.KCLE.SC.Y.0084.171115T2100Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 418 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST THURSDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS AND BECOMING WEST. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-151730- /O.NEW.KCLE.SC.Y.0084.171116T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 418 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST FRIDAY. * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING AND BECOMING WEST TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES...BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
8 follow-up statements
759 WHUS71 KCLE 151508 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1008 AM EST WED NOV 15 2017 LEZ148-149-152315- /O.EXT.KCLE.SC.Y.0084.171115T1508Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1008 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTH WINDS INCREASING TO 20 TO 25 KNOTS TODAY, BECOMING WEST TONIGHT AND INCREASING TO 30 KNOTS INTO THURSDAY. * WAVES...BUILDING TO 6 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>147-152315- /O.EXT.KCLE.SC.Y.0084.171115T2100Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 1008 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST FRIDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING AND BECOMING WEST TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES...BUILDING TO 5 TO 8 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-152315- /O.CON.KCLE.SC.Y.0084.171115T2100Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1008 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST THURSDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS TODAY AND BECOMING WEST TONIGHT. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
986 WHUS71 KCLE 152052 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EST WED NOV 15 2017 LEZ142>144-160500- /O.CON.KCLE.SC.Y.0084.171115T2100Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 352 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>147-160500- /O.CON.KCLE.SC.Y.0084.171115T2100Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 352 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ148-149-160500- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
192 WHUS71 KCLE 160236 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EST WED NOV 15 2017 LEZ142>144-161045- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 936 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>147-161045- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH- 936 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. * WAVES...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ148-149-161045- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 936 PM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
054 WHUS71 KCLE 160918 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EST THU NOV 16 2017 LEZ142>144-161730- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 418 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-161730- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 418 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST TO 30 KNOTS BECOMING NORTHWEST. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
073 WHUS71 KCLE 161452 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 AM EST THU NOV 16 2017 LEZ142>144-162300- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 952 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 20 TO 25 KNOTS BECOMING NORTHWEST 15 TO 20 KNOTS THIS EVENING. * WAVES...3 TO 6 FEET...DECREASING TO 2 TO 4 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-162300- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WEST TO 30 KNOTS BECOMING NORTHWEST TONIGHT AND GRADUALLY DECREASING TO 10 TO 15 KNOTS BY FRIDAY MORNING. * WAVES...6 TO 10 FEET DECREASING TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
404 WHUS71 KCLE 162114 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 PM EST THU NOV 16 2017 LEZ142>144-170300- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 414 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS BECOMING NORTH AND DECREASING TO LESS THAN 10 KNOTS AFTER MIDNIGHT. * WAVES...3 TO 5 FEET, DECREASING TO 2 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ145>149-170515- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 414 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS NORTH AND DIMINISHING TO 10 TO 15 KNOTS BY FRIDAY MORNING. * WAVES...5 TO 8 FEET DECREASING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
559 WHUS71 KCLE 170302 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1002 PM EST THU NOV 16 2017 LEZ142>144-170415- /O.EXP.KCLE.SC.Y.0084.000000T0000Z-171117T0300Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1002 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ145>149-170900- /O.CON.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1002 PM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 25 KNOTS BECOMING NORTH AND DIMINISHING TO 10 TO 15 KNOTS BY SUNRISE FRIDAY MORNING. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
950 WHUS71 KCLE 170927 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 427 AM EST FRI NOV 17 2017 LEZ145>149-171730- /O.EXP.KCLE.SC.Y.0084.000000T0000Z-171117T0900Z/ /O.NEW.KCLE.GL.A.0005.171119T0000Z-171119T2100Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 AM EST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY AFTERNOON. * WINDS...BECOMING NORTHWEST SATURDAY NIGHT TO 40 KNOTS. * WAVES...BUILDING TO 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ142>144-162>164-171730- /O.NEW.KCLE.GL.A.0005.171118T2100Z-171119T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 427 AM EST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING. * WINDS...BECOMING NORTHWEST 35 KNOTS LATE SATURDAY. * WAVES...BUILDING TO 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ061-165>169-171730- /O.NEW.KCLE.GL.A.0005.171119T0000Z-171119T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 AM EST FRI NOV 17 2017 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON. * WINDS...NORTHWEST 30 TO 40 KNOTS WITH GUSTS UP TO 50 KNOTS. * WAVES...7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 3:52 AM EST, 26 minutes earlier.
Area forecast discussion, Nov 15, 3:52 AM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
352 AM EST Wed Nov 15 2017
.SYNOPSIS...
High pressure will continue to move east of the area today. Low
pressure will move east across the central Great Lakes and force a
cold front east across the area this evening. A trough will linger
back west across the local area through Thursday. High pressure
will begin to build east across the area Friday ahead of the next
cold front. A rapidly deepening low pressure system will move
northeast into the Great Lakes and bring with it a strong cold front
and stormy conditions for the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
Surface high pressure will begin to move east and out of the area
today as a cold front approaches from the west. Models have slowed
the forward motion of the front slightly and will delay the passage
until this evening. A swath of fairly good moisture will move east
with the cold front and bring a round of showers to the local area.
Rain should begin to move into the western portions of the forecast
area by mid morning. Latest satellite imagery shows showers already
trying to develop over Indiana and Illinois.
Cold front will move east of the area tonight and showers will taper
off to some lake effect rain showers and mixed with snow showers
over the inland northeast. Western and southern portions should see
a drying trend tonight into Thursday behind the front as drier air
associated with the high pressure begins to push into the region.
Winds will be on the increase as well ahead of the front as gradient
increases with time this morning. Wind shift will be gradual with
the frontal passage from the south shifting to the southwest and
then west by Thursday morning.
Temperatures ahead of the front will run about 6 to 10 degrees
warmer than behind the front for highs today and tomorrow. Overnight
lows will actually be warmer tonight due to the cloud cover and lack
of radiational cooling.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Warm advection will get underway on Thursday night and the flow will
begin to veer and shear so whatever lake effect is lingering will
end. Low temperatures are tricky depending on how long the
stratocumulus lingers. HIgh pressure will be overhead by daybreak so
the clearing should work across the area but it may take most of the
night in the snowbelt.
High clouds will increase on Friday. The southeast flow in the
boundary layer will keep it dry unless some drops make it to the
surface across NW OH later in the day. Do not want to go to warm on
temps given the high clouds and perhaps some virga. Highs in the 40s
to near 50.
Showers should develop Friday night into Saturday in the strong warm
advection and increasing low level jet. There is enough elevated
CAPE to mention thunder. Temps may drop off some in the evening,
then likely rise overnight.
The GFS remains several hours faster with the front on Saturday,
which would make a big difference in the hourly temperature since it
will continue to warm ahead of the front. Will go for highs in the
mid 50s. Will continue to mention a chance of thunder. Wind will be
an issue and a wind advisory may be needed depending on how
well the wind can mix to the surface.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Temps will fall quickly Saturday night into Sunday although the
coldest chunk of air is progged to slide by to the north and just
graze the area early next week. There would seem to be a window for
decent lake effect snow showers from the predawn hours Sunday into
Sunday night. The NW flow would favor inland areas of the snowbelt.
Highs Sunday in the 30s. High pressure will start to build in on
Monday. Highs in the 30s perhaps nearing 40 across NW OH.
The next reinforcing cold front appears as though it will come
quickly on Tuesday. Not sure how much moisture there will be with
the system although more lake effect is likely in its wake.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
Cold front will approach from the west over the next 24 hours.
Middle level clouds are already beginning to touch Toledo but
appear to be struggling to make eastward motion. Clouds will
gradually advance east and lower rather quickly as the cold
front moves into the region. Showers with the front will move
west to east across the area today into the evening hours. Winds
will increase this morning and early afternoon ahead of the
front with a minor wind shift after frontal passage. Erie could
see wind gusts with downsloping to 30 knots at times today and
this evening.
OUTLOOK...Non-VFR persists across northeast Ohio and northwest
Pennsylvania into Thursday evening. Non-VFR returns area wide
by Saturday afternoon and in the snowbelt Saturday night and
Sunday.
&&
.MARINE...
South winds will increase on Lake Erie today ahead of a cold front,
probably getting up close to 20 knots late today. We will clearly
reach small craft conditions after the cold front crosses the lake,
reaching the western basin this evening and the eastern half of the
lake tonight. Will post the small craft advisory giving a couple of
hours to spare since south to southwest winds may be marginally
strong enough just ahead of the front, starting at 4 PM on the
western basin and 7 PM on the eastern half. Winds will reach 30
knots at time by early Thursday. It will take until Friday for the
winds to calm down and begin to veer. Low pressure will deepen
significantly as it crosses the Great Lakes this weekend and gales
of November will arrive later Saturday into Sunday. Storm force
winds are not out of the question.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 7 PM this evening to 6 AM EST Friday
for LEZ145>149.
Small Craft Advisory from 4 PM this afternoon to 10 PM EST
Thursday for LEZ142>144.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Kosarik
LONG TERM...Kosarik
AVIATION...Lombardy
MARINE...KosarikHazardous weather outlook, Nov 15, 3:53 AM EST, 25 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 353 AM EST Wed Nov 15 2017 OHZ003-006>010-017>023-027>033-036>038-047-160900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox- 353 AM EST Wed Nov 15 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-089-PAZ001>003-160900- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 353 AM EST Wed Nov 15 2017 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong cold front will move through the area Saturday afternoon. Cold air will sweep in across Lake Erie and will likely produce lake effect snow that will last from late Saturday into Monday. Accumulating snow should be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-160900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 353 AM EST Wed Nov 15 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A strong cold front will move west to east across Lake Erie on Saturday. Winds are expected to become strong and possibly reach 40 knot gales with higher gusts on the lake Saturday evening. Gales may last through Sunday morning before diminishing. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.